# SDR M3HA97070

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200322
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

HNL - FLT 237 - SHORTLY AFTER TAKEOFF, THE GREEN HYDRAULIC PUMP FAULTED DUE TO LOW PRESSURE.  REPLACED NR 2 ACW GENERATOR IAW JIC 24-22-61 RAI 10000-005.  OPS CHECK GOOD ON ENGINE RUN.  (X)
